Proceedings of the Japan Academy, Series A, Mathematical Sciences

The Sylvester's law of inertia for Jordan algebras

Soji Kaneyuki

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 8 (1988), 311-313.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513140

Digital Object Identifier
doi:10.3792/pjaa.64.311

Mathematical Reviews number (MathSciNet)
MR973861

Zentralblatt MATH identifier
0678.17017

Subjects
Primary: 17C20: Simple, semisimple algebras
Secondary: 17C35

Citation

Kaneyuki, Soji. The Sylvester's law of inertia for Jordan algebras. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 8, 311--313. doi:10.3792/pjaa.64.311. https://projecteuclid.org/euclid.pja/1195513140


Export citation

References

  • [1] H. Braun and M. Koecher: Jordan-Algebren. Springer, Berlin-Heidelberg-New York (1966).
  • [2] N. Jacobson: Some groups of linear transformations defined by Jordan algebras. I. J. Reine Angew. Math., 201, 178-195 (1959).
  • [3] I. L. Kantor: Transitive differential groups and invariant connections on homogeneous spaces. Trudy Sem. Vekt. Tenz. Anal., 13, 310-398 (1966).
  • [4] M. Koecher: Positivitatsbereiche im Rn. Amer. J. Math., 79, 575-596 (1957).
  • [5] M. Koecher: Imbeddings of Jordan algebras into Lie algebras. I. ibid., 89, 787-816 (1967); ditto, II. 90, ibid., 476-510 (1968).
  • [6] T. Oshima and J. Sekiguchi: Eigenspaces of invariant differential operators on an affine symmetric space. Invent. Math., 57, 1-81 (1980).
  • [7] I. Satake: A formula in simple Jordan algebras. Tohoku Math. J., 36, 611-622 (1984).
  • [8] M. Takeuchi: Basic transformation groups of symmetric i?-spaces. Osaka J. Math., 25, 259-297 (1988).
  • [9] E. B. Vinberg: Homogeneous cones. Soviet Math. Dokl., 1, 787-790 (1961).